# SDR 98ZZZX116

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12CM
- Make and model: Beech 95-A55
- Aircraft serial: TC300
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 5038901021
- Condition: Failed
- Location: Engine Mixture
- Part time: 57 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIXTURE CABLE FAILED ON SHUT DOWN AFTER FLIGHT.  NO PREVIOUS INDICATION OF PROBLEM. INSPECTION SHOWED UNDER SHEATH WELD BROKE THAT SECURES SOLID END TO CABLE PORTION.  CANNOT INSPECT HERE DUE TO SHEATH COVERING.  NEW SAME PART NUMBER INSTALLED.
